On orders in rQF-2 rings.

Robert Shock

Mathematica Scandinavica (1976)

  • Volume: 38, page 192-198
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Shock, Robert. "On orders in rQF-2 rings.." Mathematica Scandinavica 38 (1976): 192-198. <http://eudml.org/doc/166467>.

author = {Shock, Robert},
journal = {Mathematica Scandinavica},
pages = {192-198},
title = {On orders in rQF-2 rings.},
url = {http://eudml.org/doc/166467},
volume = {38},
year = {1976},

AU - Shock, Robert
TI - On orders in rQF-2 rings.
JO - Mathematica Scandinavica
PY - 1976
VL - 38
SP - 192
EP - 198
UR - http://eudml.org/doc/166467
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.